Optimal fourth order family of iterative methods

Sanjay K. Khattri; S. Abbasbandy

Matematički Vesnik (2011)

  • Volume: 63, Issue: 243, page 67-72
  • ISSN: 0025-5165

How to cite


Sanjay K. Khattri, and S. Abbasbandy. "Optimal fourth order family of iterative methods." Matematički Vesnik 63.243 (2011): 67-72. <http://eudml.org/doc/252586>.

author = {Sanjay K. Khattri, S. Abbasbandy},
journal = {Matematički Vesnik},
keywords = {Newton method},
language = {eng},
number = {243},
pages = {67-72},
publisher = {Društvo matematičara Srbije},
title = {Optimal fourth order family of iterative methods},
url = {http://eudml.org/doc/252586},
volume = {63},
year = {2011},

AU - Sanjay K. Khattri
AU - S. Abbasbandy
TI - Optimal fourth order family of iterative methods
JO - Matematički Vesnik
PY - 2011
PB - Društvo matematičara Srbije
VL - 63
IS - 243
SP - 67
EP - 72
LA - eng
KW - Newton method
UR - http://eudml.org/doc/252586
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.